# SDR VNAA2016091100008

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 32,651 hours, 23,898 cycles
- Engine: Ge CF348C5B1
- Engine time: 33,342 hours, 24,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Retaining Ring
- Condition: Not Seated
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE VIBE OF 4.7 AND AN INTENTIONAL ENGINE SHUTDOWN AFTER TAKEOFF.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED THE FORWARD BLIND CAP, RETAINING RING, AFT SPINNER AND FORWARD SPINNER, AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
